I am in my mid forties and have had vaginal irritation/pain for the past 20 years - basically 9 of each 12 months I have discomfort. Have learned to deal with the issue with particular cotton underwear, no jeans, etc. - multiple doctors and multiple treatments for yeast and vaginitis over the years. During the past year, the discomfort has become all but constant - just sitting causes major irritiation for me - and I'm being treated for a chronic yeast infection with Diflucan and now Terbinafine HCL. I am experiencing hair thinning and not gaining much relief even after 8 mos. of treatment. Pain/irritiation is mainly external, labia. Any thoughts on what I'm missing?
Hi! If you were my patient, I would have to begin by saying that if your doctors haven't discovered the skin biopsy, and probably some estrogen vaginal cream. I would want to rule out lichen sclerosis or eczema. HPV infection can also cause similar symptoms (don't know if you have ever had hpv or not). Hair thinning is usually either genetic, hormonal or pathological--such as something like cutaneous lupus. Hormonal could be due to peri-menopause. Genetic is simply "male pattern balding" seen in a woman, and is actually very common. Not sure if I have been much help. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.